Alert archive / Indiana / Gale Warnings in 2011

Gale Warning 29, NWS Northern Indiana

October 13, 2011

NWS Northern Indiana issued this gale warning at Oct 13, 2011, 4:01 PM EDT. It took effect at Oct 14, 2011, 8:00 AM EDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 4:01 PM EDT (20:01 UTC)
In effect from
Oct 14, 2011, 8:00 AM EDT
Expired
Oct 15, 2011, 8:00 PM EDT
In force
36 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WHUS73 KIWX 132001
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT THU OCT 13 2011

LMZ043-046-140415-
/O.EXT.KIWX.SC.Y.0052.111014T0300Z-111014T1800Z/
/O.NEW.KIWX.GL.W.0029.111014T1800Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 PM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
2 PM EDT FRIDAY...
...GALE WARNING IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM
THIS EVENING TO 2 PM EDT FRIDAY. 

* WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH FRIDAY
  MORNING...INCREASING TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES
  FRIDAY AFTERNOON INTO SATURDAY. 

* WAVES: BUILDING TO 6 TO 10 FEET LATE TONIGHT AND 10 TO 14 FEET
  FRIDAY AFTERNOON THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
10 follow-up statements
744 
WHUS73 KIWX 140250
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EDT THU OCT 13 2011

LMZ043-046-141100-
/O.CON.KIWX.SC.Y.0052.111014T0300Z-111014T1800Z/
/O.CON.KIWX.GL.W.0029.111014T1800Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
FRIDAY. 

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THROUGH FRIDAY MORNING...INCREASING TO 30 KNOTS WITH GUSTS UP TO
  40 KNOT GALES FRIDAY AFTERNOON INTO SATURDAY.

* WAVES: BUILDING TO 6 TO 10 FEET LATE TONIGHT AND 10 TO 14 FEET 
  FRIDAY AFTERNOON THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
358 
WHUS73 KIWX 140813
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EDT FRI OCT 14 2011

LMZ043-046-141615-
/O.EXT.KIWX.SC.Y.0052.000000T0000Z-111014T1500Z/
/O.EXT.KIWX.GL.W.0029.111014T1500Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 PM EDT
SATURDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 PM
EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
11 AM EDT THIS MORNING. 

* WINDS: WEST TO NORTHWEST INCREASING TO 30 KNOTS THIS MORNING.
  GUSTS UP TO 40 KNOT GALES BY LATE MORNING...PERSISTING INTO
  EARLY SATURDAY AFTERNOON.

* WAVES: 10 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
058 
WHUS73 KIWX 141136
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 AM EDT FRI OCT 14 2011

LMZ043-046-142000-
/O.EXT.KIWX.SC.Y.0052.000000T0000Z-111014T1200Z/
/O.EXT.KIWX.GL.W.0029.111014T1200Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
736 AM EDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT UNTIL 2 PM EDT SATURDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT SATURDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* WINDS: WEST TO NORTHWEST INCREASING TO 30 KNOTS THIS MORNING. 
  GUSTS UP TO 40 KNOT GALES BY LATE MORNING...PERSISTING INTO 
  EARLY SATURDAY AFTERNOON. 

* WAVES: 10 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
426 
WHUS73 KIWX 141856
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EDT FRI OCT 14 2011

LMZ043-046-150430-
/O.CON.KIWX.GL.W.0029.000000T0000Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
256 PM EDT FRI OCT 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY. 

* WINDS: WEST TO NORTHWEST TO 30 KNOTS. GUSTS UP TO 45 KNOT GALES
  OVERNIGHT...PERSISTING INTO EARLY SATURDAY AFTERNOON.

* WAVES: 12 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
532 
WHUS73 KIWX 142008
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT FRI OCT 14 2011

LMZ043-046-150415-
/O.CON.KIWX.GL.W.0029.000000T0000Z-111015T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
408 PM EDT FRI OCT 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT SATURDAY. 

* WINDS: WEST TO NORTHWEST TO 30 KNOTS. GUSTS UP TO 40 KNOT GALES
  OVERNIGHT...PERSISTING INTO SATURDAY AFTERNOON.

* WAVES: 12 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
927 
WHUS73 KIWX 150155
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT FRI OCT 14 2011

LMZ043-046-151000-
/O.EXT.KIWX.GL.W.0029.000000T0000Z-111016T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
955 PM EDT FRI OCT 14 2011

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 PM EDT SATURDAY. 

* WINDS: WEST TO NORTHWEST TO 30 KNOTS. GUSTS UP TO 40 KNOT 
  GALES OVERNIGHT...PERSISTING INTO SATURDAY AFTERNOON. 

* WAVES: 12 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
957 
WHUS73 KIWX 150903
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT SAT OCT 15 2011

LMZ043-046-151715-
/O.CON.KIWX.GL.W.0029.000000T0000Z-111016T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 AM EDT SAT OCT 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS. GUSTS UP TO 45 KNOT GALES. WINDS
  EASING TO 30 KNOTS THIS EVENING. 

* WAVES: 12 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
983 
WHUS73 KIWX 151419
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EDT SAT OCT 15 2011

LMZ043-046-152200-
/O.CON.KIWX.GL.W.0029.000000T0000Z-111016T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 AM EDT SAT OCT 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS. GUSTS UP TO 45 KNOT GALES. 
  WINDS EASING TO 30 KNOTS THIS EVENING. 

* WAVES: 12 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
344 
WHUS73 KIWX 152007
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT SAT OCT 15 2011

LMZ043-046-160000-
/O.CON.KIWX.GL.W.0029.000000T0000Z-111016T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 PM EDT SAT OCT 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS: WEST GALES TO 35 KNOTS EARLY IN THE EVENING.

* WAVES: 12 TO 16 FEET SUBSIDING TO 6 TO 10 FEET LATE IN THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
192 
WHUS73 KIWX 160011
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT SAT OCT 15 2011

LMZ043-046-160815-
/O.EXP.KIWX.GL.W.0029.000000T0000Z-111016T0000Z/
/O.NEW.KIWX.SC.Y.0053.111016T0011Z-111016T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
811 PM EDT SAT OCT 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS
  OVERNIGHT. GUSTS TO 30 KNOTS EARLY THIS EVENING.

* WAVES: 10 TO 14 FEET SUBSIDING TO 6 TO 10 FEET LATE IN THE
  NIGHT...THEN TO 2 TO 4 FEET SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Oct 13, 3:12 PM EDT, 49 minutes earlier.

Area forecast discussion, Oct 13, 3:12 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
312 PM EDT THU OCT 13 2011

.SHORT TERM...
LARGE SCALE MOIST ASCENT CONTS TO INCREASE INVOF OF SHARPENING MID
LVL TROUGH AXIS THIS AFTN W/MORE ROBUST DVLPMNT NOTED RECENTLY.
LARGER AREA OF ONGOING RAIN WITHIN WAA PLUME CONTS TO SPREAD NORTH
ACRS SRN CWA AND THAT TREND WILL CONT THROUGH LATE AFTN ALG/E OF
KSBN TO KMZZ LINE. ALL IN ALL PRIOR FCST CLOSE W/MORE MEANINGFUL
CHGS TO BACK OVERALL HIGHER GRADED POPS SWWD AND EXTENT CAT MENTION
THROUGH MID EVENING.

OTHERWISE STG CAA DVLPS LATE IN RESPONSE TO SFC LOW DEEPENING ACRS
THE NRN LAKES. PARTIAL CLRG PSBL LATE BUT XPCD TO FILL BACK IN
QUICKLY FRI MORNING AND GIVEN THAT LEANED TWD COLDER SIDE OF MOS
GUIDANCE TEMPS OVERNIGHT.

SECONDARY JET MAXIMA ROTATING THROUGH SRN PERIPHERY OF MID LVL
TROUGH ON FRI COULD YIELD A FEW SPRINKLES YET GIVEN THE LL MSTR
SCOURING AND OVERALL POOR LOOK OF MID LVL MSTR PLUME SEE NO
COMPELLING REASON TO CHG THE IMPLICIT WX MENTION. AFTN CLRG AND STG
MECHANICAL MIXING FVR SIMILAR MOS BLEND AND SLIGHTLY WARMER THAN
PRIOR GRID.

&&

.LONG TERM... /SATURDAY THROUGH THURSDAY/.

SERIES OF TROUGHS WILL CONTINUE TO AFFECT THE REGION THROUGH THE
PERIOD.

CURRENT TROUGH WILL BE EJECTING FROM THE REGION AT THE START OF THE
PERIOD WITH OVERALL FLOW FLATTENING BRIEFLY. THIS WILL ALLOW A BIT
OF MODERATION INTO SUNDAY. HOWEVER...DESPITE INCREASING 850 MB
TEMPS...A GOOD DEAL OF CLOUDS MAY LINGER IN THE AREA KEEPING FULL
MIXING FROM OCCURRING. HAVE KEPT TEMPS GENERALLY UNTOUCHED THROUGH
SUNDAY WITH SLIGHT INCREASE IN FAR SOUTH.

COLD FRONT WILL MOVE IN SUNDAY AND BRINGING SLIGHTLY COOLER TEMPS
BACK TO THE AREA...AS WELL AS A CHANCE OF SHOWERS. MAY NEED TO
INCREASE POPS IN LATER FORECASTS...BUT EXACT TRACK AND AMOUNT OF
LIFT/MSTR STILL VARY IN MODELS. FRONT WILL STALL OUT TO THE SOUTH
WITH CYCLOGENESIS OCCURRING AS DEEPENING TROUGH DIGS INTO THE PLAINS
AND WESTERN GREAT LAKES. MUCH COLDER AIR WILL BE USHERED IN WITH
EXTENSIVE CLOUD COVER. GFS BRINGS A PRETTY GOOD SLUG OF RAIN TO THE
AREA ON TUESDAY BUT THINK THIS MAY BE A BIT OVERDONE. HAVE LEFT POPS
AS IT IN MID RANGE CHANCE. BIGGEST CHANGE IN LATER PERIODS WAS TO
LOWER HIGHS BELOW GUIDANCE/ALLBLEND WITH EVEN STRONG MIXING FROM 925
MB ON WEDS WOULD YIELD AT BEST 50 IN MOST SPOTS PER ECMWF 00Z RUN.
WOULD NOT BE SURPRISED IF TEMPS NEED A FURTHER DOWNWARD TREND.

&&

.AVIATION...
MID LVL TROUGH AXIS CONTS TO SHARPEN OVERHEAD THIS AFTN AND WHILE
PCPN HAS BEEN SPOTTY SO FAR TDA...XPC AN UPSURGE COINCIDENT
W/INCREASING DEEP LYR MOIST ASCENT AND RECENTLY CONFIRMED W/NEWD
DVLPMNT NOTED ALG A KORD TO KIND LINE. OTHERWISE LARGE AREA OF RAIN
EMBEDDED IN WAA PLUME CONTS TO SHIFT NWD OUT OF CNTRL IN AND WILL
OVERSPREAD THE TERMINALS SHORTLY W/GENERALLY IFR CONDS PERSISTING
THROUGH THIS EVENING BFR PSBL IMPROVING LATE TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY
     FOR LMZ043-046.

     GALE WARNING FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY FOR LMZ043-
     046.

&&

SHORT TERM...T
LONG TERM...FISHER
AVIATION...T
Hazardous weather outlook, Oct 13, 5:03 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT THU OCT 13 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
503 AM EDT THU OCT 13 2011 /403 AM CDT THU OCT 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-140915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 AM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. HAZARDOUS
CONDITIONS FOR SMALL CRAFT WILL DEVELOP THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE FRIDAY AND
SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:17 AM EDTSmall Craft AdvisoryIWX28 hr

Nearby

Gale Warnings in Indiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.